# SDR FDEA201107283003

- Difficulty date: July 28, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6518745305
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CRACK AT LOWER FWD RADIUS BL 0, CRACK DOES NOT EXTEND.  BEYOND SECOND FASTENER EITHER SIDE OF BL 0.  STOP DRILLED CRACK IN BS 900 FLOORBEAM LWR FWD RADIUS AT BL 0 IAW EO 7-5300-7-2309 G PT 3. FABRICATED REPAIR ANGLE, 2 FILLERS, AND 2 RADIUS FILLERS IAW EO 7-5300-7-2309 G PT 3. INSTALLED REPAIR PARTS IAW EO 7-5300-7-2309 G PT 3.
